# SDR 98UAL900596

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984UA
- Make and model: Boeing 737291
- Aircraft serial: 21642
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL COMING FROM BOTH PACKS.  CHECKED BOTH LEFT AND RIGHT PACK COALESCER BAGS, WATER SEPARATOR, AND PACK DUCTS FOR OIL RESIDUE OR CONTAMINATION.  OPERATIONALLY CHECKED AND FOUND NO ODORS OR SIGNS OF OIL/FLUID RESIDUE.
